# SDR 9507149855

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 60529042
- Condition: Malfunctioned
- Location: Right Pack
- Part time: 31,200 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NUMEROUS CIRCUIT BREAKERS BEGAN POPPING DURING TAKEOFF ROLL AT 100 KNOTS.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED RIGHT PACK COOLING FAN DUE TO SUSPECTED PROBLEM WITH CAUSING BREAKERS TO POP.  ALSO, REPLACED FORWARD CENTER BOOST PUMP DUE TO BOTH 'A' AND 'B' PHASE CIRCUIT BREAKERS POPPED.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
